MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results for two patients on the architect i2000sr processing module, serial number (b)(6).The following data was provided: sid (b)(6) female age 48 processed on (b)(6) 2026 initial result = 0.23 repeat result on another architect serial number (b)(6) = <0.01.Sid (b)(6) male age 79 processed on (b)(6) 2026 initial result = 0.05 redraw(short sample) = 0.123 repeated = 0.04 two more redraws = 0.07 and 0.08.Customer¿s reference range = <0.04 no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect stat troponin-i results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending did identify an increase in complaints for list number 2k41, however, an increase in complaint activity for lot number 66716un25 was not identified.The device history review did not identify any potential non-conformances, deviations, or non-conformances for the lot number.The overall performance of architect stat troponin-i was reviewed using field data from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for the lot for lot 66716un25 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot for lot 66716un25.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect stat troponin-i reagent lot 66716un25 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results for two patients on the architect i2000sr processing module, serial number (b)(6).The following data was provided: sid (b)(6) female age 48 processed on (b)(6) 2026 initial result = 0.23 repeat result on another architect serial number (b)(6) = <0.01.Sid (b)(6) male age 79 processed on (b)(6) 2026 initial result = 0.05 redraw (short sample) = 0.123 repeated = 0.04 two more redraws = 0.07 and 0.08.Customer¿s reference range = <0.04 no impact to patient management was reported.

Brand Name
ARCHITECT STAT TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24820651
Report Number1415939-2026-00009
Device Sequence Number5952386
Product Code MMI
UDI-Device Identifier00380740052836
UDI-Public(01)00380740052836(17)260731(10)66716UN25
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number02K41-37
Device Lot Number66716UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).
Patient SexUnknown